HomePubb

In passato, la mia attività di ricerca si è svolta prevalentemente nell’ambito della topologia algebrica.

Negli anni 1994-2001 si è in particolare focalizzata su una famiglia di teorie coomologiche generalizzate legate alla teoria di Brown-Peterson, l’analogo del cobordismo per il singolo primo p. Si sono studiate alcune proprietà delle leggi di gruppo formali associate a queste teorie e le proprietà degli spazi classificanti di gruppi finiti che sono dedotte tramite questi funtori.

Nel periodo 2001-2017 ho affrontato problemi relativi a operazioni coomologiche e ad algebre di Koszul. Di recente ho fatto incursioni nella teoria dei numeri, e dal 2017 studio la teoria spettrale dei grafi.

Più in basso a destra, anche due recensioni ai volumi storici di Nicola Trudi e Lorenzo Mascheroni.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Elenco delle pubblicazioni:

 

 

53. Topological indices of the wreath product of graphs (con Yongqin Zhang e Jianfeng Wang), in corso di stampa su Discrete Mathematics, Algorithms and Applications.

52. Signed bicyclic graphs with minimal index, (con Adriana Ciampella), in corso di stampa su Communications in Combinatorics and Optimization.

51. Ordering signed graphs with large index (con Zoran Stanic), in corso di stampa su Ars Mathematica Contemporanea.

50. On Quipus whose signless Laplacian index does not exceed 4.5 (con Francesco Belardo, Vilmar Trevisan e Jianfeng Wang), in corso di stampa sul Journal of Algebraic Combinatorics.

49. Aa-spectral radius and measures of graph irregularity (con Yuqing Ji, Jianfeng Wang, e Ning Bian), in corso di stampa su Linear and Multilinear Algebra.

48. Spectral determinations and eccentricity matrix of graphs (con Jianfeng Wang, Mei Lu, Lu Lu and Xueyi Huang), apparso su Advances in Applied Mathematics, vol. 139, art. 102358, 25 pp.

47. On eigenspaces of some compound complex unit gain graphs (con Francesco Belardo), apparso su Transactions on Combinatorics, vol. 11 (3) (2022), pp. 131-152.

46. Unbalanced signed graphs with extremal spectral radius or index (con Zoran Stanic), apparso su Computational and Applied Mathematics, vol. 41 (3) (2022) art. 118.

45. Spectra of quaternion unit gain graphs (con F. Belardo, N. J. Coble, N. Reff e H. Skogman), apparso su Linear Algebra and Its Applications, vol. 632 (2022), pp. 15-49.

44. Constructing cospectral signed graphs (con Francesco Belardo, Matteo Cavaleri e Alfredo Donno), apparso su Linear and Multilinear Algebra, vol. 69 (14) (2021), 2717-2732.

43. Unbalanced unicyclic and bicyclic graphs with extremal spectral radius (con Francesco Belardo e Adriana Ciampella), apparso su Czechoslovak Mathematical Journal, vol. 71 (2021) p. 417-433.

42. Locating eigenvalues of unbalanced unicyclic signed graphs (con Francesco Belardo e Vilmar Trevisan), apparso su Applied Mathematics and Computations, vol. 400 (2021), 17 pp.

41. Line Graphs of Complex Unit Gain Graphs with least eigenvalue -2  (con F. Belardo), apparso su Electronic Journal of Linear Algebra, vol. 37 (2021), pp. 14-30.

40. Godsil-McKay switching for mixed and gain graphs over the circle group (con F. Belardo, M. Cavaleri e A. Donno), apparso su Linear Algebra and Its Applications, vol. 614 (2021), pp. 256-269.

39. Signless Laplacian spectral characterization of roses (con Ali Zeydi Abdian e Ali Reza Ashrafi), apparso sul Kuwait Journal of Science, vol. 47 (4) (2020) pp. 12-18.

38. Laplacian controllability for graphs obtained by some standard products (con Milica Andelic a Zoran Stanic), apparso su Graphs and Combinatorics, vol. 36 (2020), no. 5, 1593-1602.

37. Laplacian Spectral Properties of Signed Circular Caterpillars, apparso su Theory and Applications of Graphs, vol. 7 (2020), Issue 2, Article 1.

36. Graphs whose second largest signless Laplacian eigenvalue does not exceed 2+√2 (con JianFeng Wang e Xingyu Lei), apparso su Linear Algebra and Its Applications, vol. 603, (2020) 242-264.

35. Balancedness and the least Laplacian eigenvalue of some complex unit gain graphs (con Francesco Belardo e Nathan Reff), apparso su Discussiones Mathematicae Graph Theory 40 (2) (2020), 417-433.

34. Connected signed graphs L-cospectral to signed infinity-graphs (con Francesco Belardo), apparso su Linear and Multilinear Algebra vol. 67, no. 12 (2019) 2410-2426.

33. Line and Subdivision Graphs determined by T4-Gain Graphs (con Abdullah Alazemi, Milica Andelic et alii), apparso su Mathematics, 7, 926 (2019) 12pp.

32. Edge Perturbations on Signed Graphs with Clusters: Adjacency and Laplacian Eigenvalues (con F. Belardo e A. Ciampella), apparso su Discrete Applied Mathematics, vol. 269 (2019), pp. 130-138.

31. On a Graph Connecting Hyperbinary Expansions (con Alma D'Aniello), apparso su Publications de l'Institut Mathematique (Belgrado), Nouvelle serie, vol. 105(119) (2019), pp. 25-38.

30. On the multiplicity of α as an Aα(Γ)-eigenvalue (con F. Belardo e A. Ciampella), apparso su Discrete Mathematics, vol. 342 (2019), pp. 2223-2233.

29. A Lexicographic product for Signed Graphs (con A. Donno e M. Cavaleri), apparso su Australasian Journal of Combinatorics, vol. 74 no. 2 (2019), pp. 332-343.

28. On the Existence of Non-golden Signed Graphs, apparso in Atti dell'Accademia Peloritana dei Pericolanti - Classe di Scienze Fisiche, Matematiche e Naturali, vol. 96 (2018), no. S2, art. A2.

27. A Note on the Algebra of Operations for Hopf Cohomology at Odd Primes, apparso su Ricerche di Matematica, vol. 67 (2018) no. 2, pp. 617-623.

26. Length-Preserving Monomorphisms for Steenrod Algebras at odd primes (con A. Ciampella), apparso sul Bollettino dell'Unione Matematica Italiana, vol 11 (2018) no. 4, pp. 563-571.

25. Signed Bicyclic Graphs minimizing the Least Laplacian Eigenvalue (con Francesco Belardo e Adriana Ciampella), apparso su Linear Algebra and Its Applications, vol. 557 (2018), pp. 201-233. 

1. A Family of 2(p-1)-sparse Cohomology Theories and Some Actions on h*(BCpn), apparsa sui Mathematical Proceedings of the Cambridge Mathematical Society, 115, (1994) 223-228.

2. Morava K-theories and Dihedral Groups, apparsa su Ricerche di Matematica, vol. XLIV, (1995), 31-40.

3. On the Canonical GL2(F2)-module Structure of K(n)*(BZ/2 x BZ/2), apparsa in Algebraic Topology: New Trends in Localization and Periodicity, Proceedings del BCAT 1994, Barcelona Conference on Algebraic Topology, (1996) 51-59.

4. Some Remarks on the p-homotopy Type of Σp2, apparsa sul Glasgow Mathematical Journal, 38, (1996) 337-342.

5. The Multiplicative Structure of K(n)*(BA4), apparsa su Publicacions Matematiques, 41, (1997) 605-612.

6. A Remark on the Distribution of Generators in K(n)*(BG), apparsa su Ricerche di Matematica, vol. XLVI, (1997) 285-289.

7. A New Cohomological Criterion for the p-nilpotence of Groups, apparsa sul Canadian Mathematical Bulletin, 41, (1998) 20 - 22.

8. The K(n)-Euler Characteristic of Extraspecial p-groups, apparsa sul Journal of Pure and Applied Algebra, 155, (2001) 105-113.

9. Morava K-theories of Groups with Cyclic Maximal Subgroups and Other Related Groups, apparsa su K-theory 24, (2001) 385-395.

10. Higher Euler Characteristics for Almost Extra-special p-groups, nel volume Recent Progress in Homotopy Theory. Contemporary Mathematics 293, (2002) 65-74.

11. The Cohomology of the Universal Steenrod Algebra (con A. Ciampella e L. A. Lomonaco), apparsa su Manuscripta Matematica 118, (2005) 271-282.

12. An Embedding for the E2 term of the Adams Spectral Sequence (con L. A. Lomonaco), apparsa su Ricerche di Matematica LIV vol. 1 (2005) 185-200.

13. An Embedding for the E2 term of the Adams Spectral Sequence at Odd Primes (con A. Ciampella e L. A. Lomonaco), apparso su Acta Mathematica Sinica 22 vol. 6 (2006) 1657-1666.

14. A Priddy-Type Koszulness Criterion for Non-locally Finite Algebras (con A. Ciampella), apparso su Colloquium Mathematicum 109 no. 2 (2007) 179-192.

15. Homology and Cohomology Operations in Terms of Differential Operators (con A. Ciampella e L. A. Lomonaco), apparso sul Bulletin of London Mathematical Society 42 no. 1 (2010) 53-63.

16. A Total Steenrod Operation as Homomorphism of Steenrod Algebra-modules, apparso su Ricerche di Matematica. Vol LXI vol. 1 (2012) pp. 1-17.

17. Old and New Proofs of Cramer's Rule, apparso su Applied Mathematical Sciences, vol. 8 no. 133 (2014), pp. 6689-6697.

18. The Fractal Structure of the Universal Steenrod Algebra (con A. Ciampella), apparso su Applied Mathematical Sciences, vol. 8 no. 133 (2014), pp. 6681-6687.

19. Chasing Non-diagonal Cycles in a Certain System of Algebras of Operations (con L. A. Lomonaco), apparso su Ricerche di Matematica, vol. LXIII, no. 1, Suppl. (2014), pp. 57-68.

20. A representation of the dual of the Steenrod algebra (con L. A. Lomonaco), apparso su Ricerche di Matematica, vol. LXIII no. 1, Suppl. (2014), pp. 19-24.

21. An Example in the Singer Category of Algebras with Coproducts at Odd Primes, apparso sul Vietnam Jounal of Mathematics vol. 44, no. 3 (2016), pp. 463-476.

22. Length-Preserving Monomorphisms for Some Algebras of Operations, apparso sul Boletín de la Sociedad Matemática Mexicana vol. 23 (2017), pp. 487-500.

23. Un contributo dell'algebra lineare all'elaborazione di classifiche sportive alternative (con F. D'Andrea), apparso su Matematica, cultura e società, Rivista dell'Unione Matematica Italiana, Serie I, vol. 2 - Agosto 2017, ISSN 2499-751X, pp. 209-224.

24. Searching for Fractal Structures in the Universal Steenrod Algebra at Odd primes (con A. Ciampella), apparso sul Mediterranean Journal of Mathematics, vol. 14 (2017) no. 5:188.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

.

 

 

 

 


masctru